# SDR CALA2023121503654

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 87,509 hours, 12,379 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: 6301
- Condition: Faulted
- Location: Left Eng Fuel
- Part time: 18,630 hours, 80,982 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG FUEL FILT EICAS S THE PRESSURE DIFFERENCE ACROSS LEFT ENGINE FUEL FILTER IS NEAR T HE BYPASS. REMOVED AND REPLACED ENG#1 FUEL FILTER IAW AMM 73-11-02. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01. NO FAULTS ,OPS AND LEAK CHECK GOOD THIS TIME.
